skin-hair-icon
Skin generation af. Burn
I just underwent a lazer wart ablation, that had left numerous tiny burn like marks on my face, kindly suggest what ointment or precautions should I take to avoid the points of ablation, which I burnt from scarring . I hv been using etaze Id cream should I stick to it or use some other cream.Urgent kindly help.
37 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

hello.... that marks will gradually fade off..actually initially they prescribe a mild antibiotic and advice you not to use soap or face wash for a day...I don't think the cream that your using is required.. kindly consult a dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.